# SDR HALA0600852

- Difficulty date: November 6, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 7,876 hours, 19,549 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Damaged
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - DURING TAXI CHECK, ELEVATOR POWER CHECK UNSUCCESSFUL.  ELEVATOR FWD MOTION RESTRICTED.   SEAL ON LEFT HORIZ STAB I/B OF I/B ELEVATOR HINGE BOLT DAMAGED.  COLUMN DISCONNECTED.  REMOVED FOREIGN OBJECT BETWEEN LEFT ELEVATOR AND HORIZONTAL STAB.  CHECKED COND AND SECURITY AND OPERATION OF ELEVATOR AND CONTROL COLUMN PER FIM 27-30-00-810-803.  OPS CHKS GOOD.  STRAIGHTENED SEAL, REINSTALLED SEAL.  RESET CONTROL COLUMN DISCONNECT PER AMM 27-31-10-440-801.
